# SDR SWIA201439814

- Difficulty date: November 5, 2014
- Submitted: November 7, 2014
- Operation: Air carrier
- Aircraft: N781CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7312
- Aircraft time: 34,092 hours, 30,821 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Loop
- Condition: Failed
- Location: Rt Mlg Ww
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

RETURNED TO THE FIELD WITH AN ANTI-ICE DUCT WARNING MESSAGE.  CHANGED THE RT WHEEL BIN LOOP.  OPS CHECKED GOOD.
